# SDR UPS07551108

- Difficulty date: November 7, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW BINDING DURING OPERATION.   COMPLETED REMOVAL OF RT WINDOW CRANK AND INSTALLED NEW SERVICEABLE GEARBOX AND (4) MOUNT BOLTS. REFERENCE MM 56-11-04-4. INSTALLED NR 2R WINDOW SHROUD AND CRANK HANDLE PANEL. OPENED & CLOSED WINDOW SEVERAL TIMES. CHECKS GOOD W/REF TO MM 56-11-04-4.
